MathSciNet Relay Station
MathSciNet bibliographic data
MR2011911 31C45 (31C05 46E35)
Kinnunen, Juha; Martio, Olli Sobolev space properties of superharmonic functions on metric spaces. Results Math. 44 (2003), no. 1-2, 114–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement